# SDR WX0A2020083173566

- Difficulty date: August 28, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N257NV
- Make and model: Airbus A320-214
- Aircraft serial: 8329
- Aircraft time: 6,028 hours, 2,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 32146210
- Part serial: 159451
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EPSU BATTERY'S 11WL,12WL AND 13WL FAILED EPSU TEST / R&R'D 13WL AND 12WL EPSU BATTERYS. R&R'D 11WL EPSU REF AMM 33-51-38 PB 401 OPS CHECK GOOD."
